# SDR SWAA2012041002971

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 48,642 hours, 38,979 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601390A
- Part serial: PA888
- Condition: Damaged
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT DAMAGED COVER SKIN AT MAIN TRACK AND TRAILING EDGE WEDGE BOND ASSEMBLY.  REMOVED AND REPLACED NR 6 SLAT ASSY PER MM.
